# SDR DHL2004806576

- Difficulty date: January 25, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 57547052
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD STUB WING FITTING CRACK 4.000 STA XW 223.500 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, ATM PO201953, DWG 5754705.  REMOVED CRACKED FITTING IAW SRM 57-1-0 PG 1, SRM 51-1-20D PG 21.  FABRICATED NEW FITTING IAW ATM PO201953, DWG 5754705.  PERFORMED NDT INSPECTION IAW DC8 SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D PG 9.
